# SDR UPS00832385

- Difficulty date: April 14, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 561570059NC
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 160 - 180 LONG 10R INTERCOSTAL IS CRACKED.  REMOVED, FABRICATED, AND REPLACED INTERCOSTAL IAW DWG 5615700 AND SRM 51-1-20D.
